MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUEtome 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION TRUEtome 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number M00584170
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a turetome 44 was attempted to be used in the duodenal papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat common bile duct stone performed on (b)(6) 2026.During the procedure, the cutting wire was fractured.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.

Brand Name
TRUEtome 44
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25622813
Report Number3005099803-2026-02580
Device Sequence Number18670985
Product Code KNS
UDI-Device Identifier08714729827634
UDI-Public(01)08714729827634(17)271002(10)37603855
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584170
Device Catalogue NumberM00584170
Device Lot Number0037603855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date09/03/2026
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexMale
Patient Weight138 LB